U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

Leg weakness, higher ldl(168), hypothyroid. i use treanaxamic acid 500(7tabs) for heavy flow every period(2yrs. is my legweakness due to use of tablets?

2 doctor answers3 doctors weighed in
Dr. Thomas Lyons
Gynecology 44 years experience
Probably not.: This is not a common side effect with this drug.
Dr. Slade Suchecki
Family Medicine 18 years experience
Not likely: With LDL that high are you on a statin? That may be a contributor. Also vascular disease may cause muscle weakness as can uncontrolled hypothyroidism. Other possibilities include but not limited to dehydration, vit deficiency, electrolyte imbalance, nerve or vascular compromise. I would see your physician if persists or worsens.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 22, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.